# SDR GLBA2002153

- Difficulty date: September 24, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 13,563 hours, 17,274 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0561A
- Condition: Failed
- Location: Rt Mlg
- Part time: 8,745 hours, 10,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR WARNING RT SIDE AFTER LANDING, R&R MLG ACTUATOR.
